Journal of Nonlinear Mathematical Physics

Volume 13, Issue Supplement, August 2006, Pages 66 - 75

Rewriting in Operads and PROPs

Authors
Lars HELLSTROM
Corresponding Author
Lars HELLSTROM
Available Online 1 August 2006.
DOI
https://doi.org/10.2991/jnmp.2006.13.s.8How to use a DOI?
Keywords
Rewriting, operad, diamond lemma, universal algebra, PROP, Lie algebra.
Abstract
This paper is an informal collection of observations on how established rewriting techniques can be applied to or need to be adapted for use in non-associative algebras, operads, and PROPs.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
13 - 100
Pages
66 - 75
Publication Date
2006/08
ISBN
91-974824-6-3
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2006.13.s.8How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Lars HELLSTROM
PY  - 2006
DA  - 2006/08
TI  - Rewriting in Operads and PROPs
JO  - Journal of Nonlinear Mathematical Physics
SP  - 66
EP  - 75
VL  - 13
IS  - Supplement
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2006.13.s.8
DO  - https://doi.org/10.2991/jnmp.2006.13.s.8
ID  - HELLSTROM2006
ER  -